Related Questions

I got my 3rd Depo-Provera shot last week. Had sex a couple times. Noticed discharge of white/clear. Was very wet during sex. Now mild cramping. Ovu or preg?

Doubt pregnancy. The depo shot is quite effective for contraception so it is not likely that you would have conceived - but a pregnancy test will illuminate that question. Increased moisture during sex is a normal response to the stimulation you receive. Read more...

Got 3rd Depo-Provera shot 2/9/15. Never been late to get any. Had sex a couple times after But feel like I ovulated (discharge, mild pain). Could I get preg?

Unlikely. The risk of pregnancy with regular use is very low, about 1%. If you are concerned check a pregnancy test. . Read more...
You should be fine . Having had 3 timely injections, it's not very likely that you ovulated. Also, "Less than 1 out of 100 women will get pregnant each year if they always use the birth control shot as directed." (http://www.plannedparenthood.org/health-info/birth-control/birth-control-shot-depo-provera#sthash.v4PleX59.dpuf). So you should be fine. Hope that helps. . Read more...

I got the Depo-Provera on march 5th but starting yesterday I've been having really sharp pains, bad cramps, & now pinkish reddish discharge. Am I pregnant?

Normal depo effect. Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how depo works. If you are not satisfied with the bleeding pattern on depo then consider using a different birth control method. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available. Read more...

I quit taking the Depo-Provera two months ago been cramping all along but no period and extreme nausea and having white milky discharge. Am I pregnant?

Maybe. You could be pregnant. It is normal for your body to take a few months of being off of repo for your period to restart. If you have had sex, it is a good idea to check a pregnancy test, and if you do not want to get pregnant, use a condom or talk to your doc. The discharge can be normal, but usually not the nausea. . Read more...
Unlikely... But possible. If your breasts start enlarging and getting tender, or nausea continues, get a home pregnancy test and use a first morning urine specimen for best results. I'd also recommend considering another form of birth control. DEPO really eats up your bones and makes you gain significant weight the more years you use it, plus it sounds like you two aren't doing well together. Nausea sucks. Read more...